# SDR JIKA2015030801

- Difficulty date: March 8, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N488AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC488
- Aircraft time: 30,435 hours, 36,907 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: SS1008F000E110Y
- Condition: Chafed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE PILOT REPORTED THAT THE LT & RT HYD PRESS ANNUNCIATORS ILLUMINATED & THE HYD PRESS GAUGE INDICATED 0 PSI.  THE PILOT NOTIFIED ATC OF THE CONDITION & DECLARED AN EMER.  PERFORMED A MANUAL EXTENSION OF THE LG IAW THE EMER PROCEDURES IN QRH, LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED A FLEX HOSE CONNECTING TO RT FLAP ACTUATOR HAD A HOLE.  REPLACED FLEX HOSE & BOTH HYD PUMPS & FILTERS.  PERFORMED LEAK & OPERATIONAL CHECKS OF COMPONENTS & SYSTEM.  ALL CHECKS WERE NORMAL.
